See Alike in...

Alike App

Browser

Myrita

795d

I started having a twitch on my left eye in 2019 and now it’s to the point that my face droops on my left side and it affects my speech at times and i do not know if this is a hemofacial spasm and there is no cure for it

Top reply
    • Myrita

      795d

      @Myrita At times if feels its never going away. They did buttocks twice but it seem it would get worse

    • kittykatcoo

      795d

      It could be tia have Dr. check that

      • Myrita

        795d

        @kittykatcoo they said it was ells palsy but its bee too long at tie i feel like its not going to ever go away

        • Myrita

          795d

          @Myrita At times if feels its never going away. They did buttocks twice but it seem it would get worse

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion